# SDR C2XA04SH156

- Difficulty date: March 12, 2004
- Submitted: March 14, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576057622
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, THE AFT EDGE MEMBER OF THE NR 2 ENGINE UPPER COWLING WAS FOUND TO BE CHAFED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED MEMBER IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
